Alert archive / Colorado / Red Flag Warnings in 2013
Red Flag Warning 12, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Jun 21, 2013, 3:35 PM MDT for 10 counties in Colorado. It took effect at Jun 22, 2013, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2013, 3:35 PM MDT (21:35 UTC)
- In effect from
- Jun 22, 2013, 12:00 PM MDT
- Expired
- Jun 22, 2013, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Arapahoe County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 75 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 1951 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
858 WWUS85 KBOU 212135 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 335 PM MDT FRI JUN 21 2013 ...DANGEROUS FIRE CONDITIONS CONTINUE TODAY AND ARE EXPECTED AGAIN ON SATURDAY... .PERSISTENT SOUTHWESTERLY FLOW ALOFT CONTINUES OVER COLORADO...BRINGING WARM AND DRY AIR INTO THE REGION. THE UPPER AIR PATTERN IS EXPECTED TO REMAIN UNCHANGED AGAIN ON SATURDAY... BRINGING NO RELIEF TO THE POTENTIALLY DANGEROUS FUEL MOISTURE CONDITIONS THAT ARE IN PLACE ACROSS PARTS OF NORTH CENTRAL COLORADO. MILD TEMPERATURES OVERNIGHT WILL CAUSE HUMIDITY RECOVERY TO BE POOR OVERNIGHT...AND WARM TEMPERATURES...GUSTY WINDS AND LOW HUMIDITIES WILL CAUSE RED FLAG CONDITIONS TO RE-DEVELOP SATURDAY AFTERNOON. COZ211-213-214-241-220545- /O.NEW.KBOU.FW.W.0012.130622T1800Z-130623T0200Z/ /O.CON.KBOU.FW.W.0011.000000T0000Z-130622T0200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- 335 PM MDT FRI JUN 21 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND PALMER DIVIDE... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND PALMER DIVIDE... THE NATIONAL WEATHER SERVICE IN DENVER IS CONTINUING A RED FLAG WARNING THIS EVENING AND HAS ISSUED ANOTHER RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH WILL BE IN EFFECT FROM NOON TO 8 PM MDT SATURDAY. * AFFECTED AREA...FIRE WEATHER ZONES 211...213...214 AND 241. * TIMING...UNTIL 2000 THIS EVENING...THEN FROM 1200 TO 2000 SATURDAY AFTERNOON AND EVENING. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH DURING THE AFTERNOON AND EVENING HOURS. * RELATIVE HUMIDITY...AS LOW AS 6 TO 10 PERCENT. * IMPACTS...THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY MAY CAUSE RAPID FIRE GROWTH OR EXTREME FIRE BEHAVIOR OF ANY EXISTING OR NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
521 WWUS85 KBOU 220157 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 757 PM MDT FRI JUN 21 2013 ...DANGEROUS FIRE CONDITIONS ARE EXPECTED AGAIN ON SATURDAY... .PERSISTENT SOUTHWESTERLY FLOW ALOFT CONTINUES OVER COLORADO... BRINGING WARM AND DRY AIR INTO THE REGION. THE UPPER AIR PATTERN IS EXPECTED TO REMAIN UNCHANGED AGAIN ON SATURDAY... BRINGING NO RELIEF TO THE POTENTIALLY DANGEROUS FUEL MOISTURE CONDITIONS THAT ARE IN PLACE ACROSS PARTS OF NORTH CENTRAL COLORADO. MILD TEMPERATURES OVERNIGHT WILL CAUSE HUMIDITY RECOVERY TO BE POOR OVERNIGHT...AND WARM TEMPERATURES...GUSTY WINDS AND LOW HUMIDITIES WILL CAUSE RED FLAG CONDITIONS TO RE-DEVELOP SATURDAY AFTERNOON. COZ211-213-214-241-221000- /O.EXP.KBOU.FW.W.0011.000000T0000Z-130622T0200Z/ /O.CON.KBOU.FW.W.0012.130622T1800Z-130623T0200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- 757 PM MDT FRI JUN 21 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND PALMER DIVIDE... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND PALMER DIVIDE... * AFFECTED AREA...FIRE WEATHER ZONES 211...213...214 AND 241. * TIMING...FROM 1200 TO 2000 SATURDAY AFTERNOON AND EVENING. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 3 PERCENT. * IMPACTS...THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY MAY CAUSE RAPID FIRE GROWTH OR EXTREME FIRE BEHAVIOR OF ANY EXISTING OR NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
489 WWUS85 KBOU 221024 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 424 AM MDT SAT JUN 22 2013 ...DANGEROUS FIRE CONDITIONS ARE EXPECTED AGAIN TODAY... .PERSISTENT SOUTHWESTERLY FLOW ALOFT CONTINUES OVER COLORADO... BRINGING WARM AND DRY AIR INTO THE REGION. THE UPPER AIR PATTERN IS EXPECTED TO REMAIN UNCHANGED AGAIN TODAY... BRINGING NO RELIEF TO THE POTENTIALLY DANGEROUS FUEL MOISTURE CONDITIONS THAT ARE IN PLACE ACROSS PARTS OF NORTH CENTRAL COLORADO. WARM TEMPERATURES... GUSTY WINDS AND LOW HUMIDITIES WILL CAUSE RED FLAG CONDITIONS TO RE- DEVELOP THIS AFTERNOON. COZ216-221830- /O.EXA.KBOU.FW.W.0012.130622T1800Z-130623T0200Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- 424 AM MDT SAT JUN 22 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN FRONT RANGE FOOTHILLS... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 216. * TIMING...FROM 1200 TO 2000 THIS AFTERNOON AND EVENING. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY MAY CAUSE RAPID FIRE GROWTH OR EXTREME FIRE BEHAVIOR OF ANY EXISTING OR NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ211-213-214-241-221830- /O.CON.KBOU.FW.W.0012.130622T1800Z-130623T0200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- 424 AM MDT SAT JUN 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND PALMER DIVIDE... * AFFECTED AREA...FIRE WEATHER ZONES 211...213...214 AND 241. * TIMING...FROM 1200 TO 2000 THIS AFTERNOON AND EVENING. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY MAY CAUSE RAPID FIRE GROWTH OR EXTREME FIRE BEHAVIOR OF ANY EXISTING OR NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
031 WWUS85 KBOU 221824 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1224 PM MDT SAT JUN 22 2013 ...DANGEROUS WILDLAND FIRE CONDITIONS EXPECTED AGAIN TODAY... .GUSTY WEST-SOUTHWEST WINDS...VERY LOW RELATIVE HUMIDITIES AND DRY FUELS WILL POTENTIALLY RESULT IN DANGEROUS WILDLAND FIRE BEHAVIOR IN THE HIGH VALLEYS OF NORTH CENTRAL COLORADO AND IN THE FRONT RANGE FOOTHILLS ROUGHLY SOUTH OF INTERSTATE 70 IN NORTHEAST COLORADO THIS AFTERNOON THROUGH EARLY THIS EVENING. GUSTY AND ERRATIC OUTFLOW WINDS FROM ISOLATED HIGH BASED AND MOSTLY DRY THUNDERSTORMS THIS AFTERNOON MAY FURTHER ENHANCE THESE CRITICAL CONDITIONS. COZ211-213-214-216-241-230200- /O.CON.KBOU.FW.W.0012.000000T0000Z-130623T0200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- 1224 PM MDT SAT JUN 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS...THE SOUTHERN FRONT RANGE FOOTHILLS...AND WESTERN SECTIONS OF THE PALMER DIVIDE... * AFFECTED AREA...FIRE WEATHER ZONES 211...213...214...216 AND 241. * TIMING...FROM 1200 TO 2000 THIS AFTERNOON AND EVENING. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY WILL POTENTIALLY CAUSE RAPID FIRE GROWTH OR EXTREME FIRE BEHAVIOR OF ANY EXISTING OR NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BAKER
228 WWUS85 KBOU 230203 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 803 PM MDT SAT JUN 22 2013 COZ211-213-214-216-241-230315- /O.EXP.KBOU.FW.W.0012.000000T0000Z-130623T0200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- 803 PM MDT SAT JUN 22 2013 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS...THE SOUTHERN FRONT RANGE FOOTHILLS...AND WESTERN SECTIONS OF THE PALMER DIVIDE... WINDS HAVE DROPPED BELOW 25 MPH. RELATIVE HUMIDITY WILL SLOWLY RISE THROUGH THE NIGHT...REMAIN POOR OVER THE MOUNTAINS AND WEST OF THE CONTINENTAL DIVIDE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jun 21, 11:00 AM MDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 21, 11:00 AM MDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1100 AM MDT FRI JUN 21 2013 .UPDATE...SENT OUT AN UPDATED PACKAGE OF GRIDS WITH A LITTLE BIT MORE WIND THIS AFTERNOON AND LOWER DEW POINTS...PRIMARILY OVER THE MOUNTAINS AND PALMER DIVIDE. THE RESULTING HUMIDITY FIELDS NOW SHOW MINIMUM VALUES DOWN TO 5-10 PERCENT THIS AFTERNOON. THE AREAS WITH THE LOWEST HUMIDITIES AND STRONGEST WINDS ARE COVERED BY THE RED FLAG WARNING THAT WILL GO INTO EFFECT AT NOON. WILL UPDATE THE ZONE FORECAST PRODUCT TO REMOVE MENTION OF SMOKE FROM THIS MORNING AND TO HANDLE A LITTLE MORE WIND IN THE MOUNTAIN AREAS THIS AFTERNOON. OTHER PARTS OF THE FORECAST WERE LEFT ALONE AS IT IS POSSIBLE THAT ENOUGH MOISTURE LINGERS OVER THE NORTHEAST CORNER OF THE STATE FOR A FEW THUNDERSTORMS TO DEVELOP. MOUNTAIN RIDGES MAY ALSO SEE ONE OR TWO BRIEF SHOWERS DUE TO THE ELEVATED HEAT SOURCE PRODUCING SOME DEEP CONVECTION. OVERALL...THE CURRENT UPPER AIR PATTERN OF MODERATE...DRY AND WARM SOUTHWEST FLOW ALOFT ACROSS COLORADO LOOKS LIKE IT WILL STAY IN PLACE THROUGH LATE IN THE WEEKEND. && .AVIATION...NO AVIATION IMPACTS EXPECTED. SOUTHWEST WINDS LATE IN THE MORNING SHOULD BACK TO SOUTHEASTERLY DURING THE AFTERNOON...THEN RETURN TO TYPICAL DRAINAGE PATTERN TONIGHT. && .HYDROLOGY...NO RAIN...NO WORRIES. && .PREV DISCUSSION... /ISSUED 330 AM MDT FRI JUN 21 2013/ SHORT TERM...NOT MUCH CHANGE IN THE OVERALL SYNOPTIC PATTERN AS A BROAD UPPER LOW REMAINS OVER THE NORTHERN ROCKY MOUNTAIN REGION AND RESULTANT SOUTHWEST FLOW PATTERN OVER COLORADO. SURFACE LOW PRESSURE OVER EAST CENTRAL COLORADO ATTM AND THIS HAS KEPT MUCH OF THE PLAINS UNDER A NORTH TO NORTHEAST LOW LEVEL FLOW. THIS HAS USHERED IN HIGHER LOW LEVEL MOISTURE WITH DEWPOINTS IN THE LOWER 60S OVER THE PLAINS AND 40S AND 50S FURTHER WEST TOWARDS THE HILLS. CURIOUS THING IS THAT OUR PW VALUES FROM GPS IPW TRENDS HAVE INCREASED ALMOST A HALF INCH IN THE PAST 24 HOURS. WOULD EXPECT SOME MIXING OUT BUT MAYBE NOT AS MUCH AS THE MODELS THINK. SIMULATED WRF IMAGERY EVEN SHOWING A FEW CELLS EVEN OVER THE URBAN CORRIDOR/PALMER DIVIDE WITH MORE DEVELOPMENT OVER THE FAR NE PLAINS. WITH THE GREATER LOW LEVEL MOISTURE FURTHER EAST CAN'T RULE OUT AN ISOLATED STORM OVER THE NORTHEAST CORNER WITH A KIND OF DRY LINE SETTING UP AND PROGGED CAPES FROM 1000-2000J/KG. WITH THE INSTABILITY MAY BE ABLE TO GENERATE A SEVERE STORM AND LATEST SPC OUTLOOK ALSO INDICATING THIS POTENTIAL. MAY ADD AN ISOLATED HIGH BASED STORM FURTHER WEST TOWARDS THE URBAN CORRIDOR AS WELL THOUGH STILL LOOKS REMOTE. FOR TONIGHT...ISOLATED CONVECTION WILL END DURING THE EVENING WITH NO UPPER AIR SUPPORT TO CARRY ANY STORMS BEYOND THE USUAL EVENING TIMING. WEAK SURGE TO MOVE IN BEHIND EVENING CONVECTION WITH SOME REPLENISHMENT OF LOW LEVEL MOISTURE OVER THE FAR NORTHEAST PLAINS. LONG TERM...NOT A LOT OF HOPE FOR RAIN DURING THE NEXT WEEK OVER NORTHERN COLORADO WITH A CONTINUED DRY SOUTHWEST FLOW ALOFT ACROSS COLORADO AS NEW PACIFIC ENERGY EMERGES ALONG THE NORTHERN WEST COAST. WILL STILL MAINTAIN ISOLATED POPS OVER THE FAR NORTHEAST PLAINS WITH HIGHER MOISTURE LEVELS FURTHER EAST. THE RIDGE ALOFT AMPLIFIES OVER THE ENTIRE REGION BY LATER NEXT WEEK WITH CONTINUED DRY AND HOT. THE ONLY GOOD NEWS IS THE WINDS MAY BE LIGHTER REDUCING THE FIRE DANGER A BIT. AVIATION...SURFACE WINDS STILL NORTHWEST AT KDEN/KBJC UNDER THE INFLUENCE OF SURFACE LOW NOW ACROSS EASTERN WASHINGTON COUNTY. WINDS SHOULD STILL BACK AROUND MORE SOUTHWEST BEFORE 12Z BEFORE BECOMING VARIABLE AND LIGHT BY MID MORNING. NOT A LOT OF CONFIDENCE IN WIND FORECAST THIS AFTERNOON AS SHORT RANGE MODELS SHOW ABOUT EVERY DIRECTION POSSIBLE. WILL STILL WITH THE SW TO NW IN THE AFTERNOON GIVEN THE MIXING THAT EXPECTED TO OCCUR. MAY BE AN ISOLATED HIGH BASED SHOWER THIS AFTERNOON BUT CHANCES ARE SO SMALL AND ISOLATED THAT WILL NOT MENTION IN TAFS FOR NOW. FIRE WEATHER...WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THIS AFTERNOON AND ALSO ADD HIGH MOUNTAIN VALLEYS AS WELL WITH SIMILAR CONDITIONS AS YESTERDAY. ZONE 216 WILL HAVE LOW ENOUGH RH BUT WINDS LOOK TO REMAIN BELOW CRITERIA. QUESTIONS STILL SURROUND LINCOLN COUNTY WITH CERTAINLY LOW ENOUGH RH/GUSTY WINDS BUT UNCERTAIN ABOUT FUELS AS THEY HAD RECEIVED GOOD RAINS A FEW DAYS AGO. FUEL STATUS HAS NOT BEEN UPDATED FOR ZONES 246/247 SINCE APRIL OF 2012. FOR SATURDAY...WINDS LOOK SLIGHTLY LOWER SO WILL NOT GO WITH ANY WATCH FOR NOW. HYDROLOGY...NO ISSUES. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ211-213-214- 241. && SHORT TERM...DANKERS LONG TERM....99 AVIATION...DANKERS
Hazardous weather outlook, Jun 21, 10:51 AM MDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1051 AM MDT FRI JUN 21 2013 COZ030>051-221700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1051 AM MDT FRI JUN 21 2013 ...CRITICAL FIRE WEATHER CONDITIONS AGAIN THIS AFTERNOON AND EVENING FOR THE MOUNTAIN VALLEYS...SOUTH PARK AND PALMER DIVIDE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER THE NORTHEAST PLAINS OF COLORADO LATE THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP OVER THE FAR NORTHEAST PLAINS WILL HAVE A CHANCE OF BECOMING SEVERE...WITH GUSTY WINDS AND LARGE HAIL. MOST OF NORTHEAST COLORADO WILL BE SUNNY AND WARM WITH HIGH TEMPERATURES IN THE LOWER TO MID 90S. HIGH FIRE DANGER WILL EXIST AGAIN THIS AFTERNOON AND EVENING BECAUSE OF LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS DEVELOPING OVER THE PALMER DIVIDE AND NORTH...MIDDLE AND SOUTH PARKS. RED FLAG WARNINGS WILL BE IN EFFECT THIS AFTERNOON AND EVENING FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK COLD FRONT WILL PROVIDE A BIT OF COOLING ACROSS THE PLAINS SUNDAY. OTHERWISE...VERY WARM AND DRY CONDITIONS WILL PERSIST THROUGH THE MIDDLE OF NEXT WEEK. THERE IS ONLY A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ON THE NORTHEAST PLAINS OF COLORADO OVER THE WEEKEND. THE STORMS WILL PRODUCE GUSTY WINDS AND OCCASIONAL LIGHTNING BUT ONLY LIGHT RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 5:04 AM MDT | Red Flag Warning | BOU | Arapahoe, Douglas, Elbert, Grand, Jackson, Park and 1 more | 15 hr |
| Jun 21, 4:00 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 30 min |
| Jun 21, 4:11 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 34 min |
| Jun 21, 4:18 PM MDT | Tornado Warning | BOU | Sedgwick | 27 min |
| Jun 21, 4:21 PM MDT | Tornado Warning | BOU | Logan, Sedgwick | 24 min |
| Jun 21, 4:36 PM MDT | Tornado Warning | BOU | Sedgwick | 24 min |
| Jun 21, 5:02 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 43 min |
| Jun 21, 5:31 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 29 min |
Nearby
Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.